# SDR MASA2009050300150

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 16,263 hours, 11,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7322 ORD TO BUF.  EMERGENCY LIGHT STATUS W/ EMERGENCY LIGHTS FLICKERING.  MX FOUND BROKEN WIRE TO OVERHEAD EMERGENCY EXIT SIGN ELECTRICAL CONNECTOR.  REPAIRING WIRING.
